# SDR SWAA2023031399798

- Difficulty date: February 6, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLES STA 727G THRU 747.<[01] COMPLIED WITH TOOL REQUIREMENT.;[02] COMPLIED WITH MEASUREMENTS.;[03] REMOVED CORROSION PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.036'). TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[04] REMOVED TRANS ANGLE FROM 727G+10 TO STA 753;[05] LOCATED HOLES ON REPAIR SPLICE SIDEPLATE AND LH TRANSITION ANGLE AT STA 754.5; LBL 21 PER SRM 53-00-53-2R-6.;[06] INSPECTED WORK PERFORMED ON C/A #5;[07] DRILLED THE NEW TRANSITION ANGLE PER SRM 51-40-02;[08] FABRICATED REPAIR PARTS; TREATED AND PRIMED PER SRM 53-00-53-2R-6 FOR LH TRANSITION ANGLE STA 727G TO 747.;[09] VERIFIED FABRICATED REPAIR PARTS; TREATED AND PRIMED PER SRM 53-00-53-2R-6 FOR LH TRANSITION ANGLE STA 727G TO 747.;[10] INSTALLED NEW BONDED NUTPLATES ON LH TRANSITION ANGLE STA 727G TO 747 PER SRM 51-40-10-2R-0 ON 17 FEB; 2023 @ 01:45 PM.;[11] C/W INSPECTION OF STEP #10;[12] INSTALLED FASTENERS ON THE NEW TRANSITION ANGLE PER SRM 51-40-02.;[13] C/W INSPECTION OF STEP #12;[14] INSTALLED NEW BONDED NUTPLATES 20 EA ON LH TRANSITION ANGLE SPLICE REPAIR STA 727G TO 747 PER SRM 51-40-10-2R-0 ; ON 21 FEB; AT 1200PM.;[15] VERIFIED  INSTALLED NEW BONDED NUTPLATES 20 EA ON LH TRANSITION ANGLE SPLICE REPAIR STA 727G TO 747 PER SRM 51-40-10-2R-0 ; ON 21 FEB; AT 1200PM.;[16] REPAIRED LH TRANSITION ANGLE 727G TO 747; LBL 21 PER SRM 53-00-53-2R-6.
